# SDR ASAA2017110222422

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,159 hours, 4,985 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND,  LANDED LEFT OF CENTER LINE. NOT HGS MODE SUCCESSFUL.  ACFT GROUNDED.  DFCS BITE CURRENT STATUS TEST PASSED WITH NO FAULTS. ACCOMPLISHED FIM 22-11 TASK 825, LAND VERIFY TEST IAW AMM 22-11-00-700-801. ALL TESTS PASSED.
